Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 5, 2016Banks County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 5, 2016, 11:27 PM EDT for Banks County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2016, 11:27 PM EDT (03:27 UTC)
Expired
Aug 6, 2016, 12:15 AM EDT
In force
48 min
Issued by
NWS Atlanta, GA

County Banks County, GA

The radar

The Greer radar (KGSP), 127 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1062 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WWUS82 KFFC 060327
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EDT FRI AUG 5 2016
 
GAZ024-060415-
BANKS GA-
1127 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 1215 AM EDT...

AT 1127 PM EDT...A THUNDERSTORM  WITH HEAVY RAINFALL OVER
HOMER...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...HEAVY RAIN. 

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOMER...PINEFIELD CROSSROADS AND BANKS CROSSING. 

LAT...LON 3442 8338 3432 8339 3426 8334 3424 8334
      3421 8336 3420 8340 3426 8348 3426 8349
      3439 8362 3447 8343
TIME...MOT...LOC 0327Z 331DEG 5KT 3437 8349 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 5, 7:42 PM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Aug 5, 7:42 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
742 PM EDT FRI AUG 5 2016

.UPDATE...
For 00z TAFs.

&&

.PREV DISCUSSION... /Issued 307 PM EDT FRI AUG 5 2016/

SHORT TERM /Tonight through Saturday Night/...
Afternoon showers and thunderstorms expected to continue into the
evening hours with daytime heating. Satellite imagery shows large
area of dry air sinking into north Georgia, which will heighten
wind threat across the northern CWA with developing strong
thunderstorms. PWs remain in the 1.75-2.00 inch range,
particularly across the southern CWA, and heavy rain /and the
potential for localized flooding/ will remain a threat associated
with any storm.

Chance pops continue Saturday, but with front approaching from the
north/northwest, and best moisture limited to the southern CWA,
have skewed higher pops towards these areas with slightly lower
pops along the I-85 corridor.

Temperatures remain warm and slightly above normal through the
short term. Heat index values fall in the 100-104 range across the
majority of the area for Saturday.

31

LONG TERM /Sunday through Friday/...
Unsettled weather will persist for much of the extended portion of
the forecast.

A 500mb trough is expected to linger across the SE states well into
next week. Models do prog an upper low/open wave to form and meander
across the SE during the same time-frame. These features should lend
some upper support to precip development across the area.

At the surface...an old frontal boundary will remain nearly
stationary across central GA through the period. Several weak waves
of low pressure are progged to move along the boundary...each
helping to enhance precip development.

So, with low pressure aloft and at the surface, good chances for
precip are anticipated for next week. At this time, QPF for the
period ranges from one to three inches...with the higher amounts
across the southern  CWFA. The heavier rain axis/precip amounts will
possibly change...depending upon where the lows set up.

The increased cloud cover and precip chances next week will provide
a break from the high temperatures in the 90s.

NListemaa

&&

.AVIATION...
00Z Update...
Small pockets of shra/tsra should gradually diminish this evening
with loss of daytime heating, though numerous outflow
boundaries/low lvl convergence zones could fire additional storms
between ATL and CSG/MCN through 03z. Drier mid lvl air working in
from the north/east should help limit convection overnight. Weak
low lvl flow and sufficient boundary layer moisture could see
shallow stratus deck between 004-008 develop late tonight but not
completely sold on this idea yet. Saturday should start mainly
sunny with typical isold to sct convection popping between 17-19z.

//ATL Confidence...00Z Update...
Medium on timing and coverage of convection tomorrow.
High on all elements

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  94  73  93 /  30  40  30  60
Atlanta         75  93  74  92 /  20  40  30  60
Blairsville     68  87  69  86 /  30  50  30  60
Cartersville    72  94  73  91 /  20  40  30  60
Columbus        76  96  75  94 /  30  30  30  40
Gainesville     73  91  73  90 /  30  40  30  60
Macon           74  96  73  95 /  30  30  30  40
Rome            71  93  73  93 /  20  40  30  60
Peachtree City  71  94  72  92 /  20  40  30  50
Vidalia         74  92  74  95 /  30  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
LONG TERM....39
AVIATION...DJN.83
Hazardous weather outlook, Aug 5, 9:10 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EDT FRI AUG 5 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
910 PM EDT FRI AUG 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF NORTH AND
CENTRAL GEORGIA THIS EVENING. PRIMARY THREATS WILL BE BRIEF MODERATE
TO HEAVY RAIN...CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A VERY MOIST AIRMASS WILL LEAD TO ENHANCED RAIN CHANCES FOR THE
ENTIRE WEEK. ALTHOUGH THE OVERALL STRENGTH OF STORMS WILL BE
LIMITED...A PROLONGED PERIOD OF POTENTIALLY HEAVY RAINFALL EACH DAY
COULD LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 5, 5:27 PM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT FRI AUG 5 2016

GAZ013-052200-
PICKENS GA-
527 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 600 PM
EDT...

AT 526 PM EDT...A STRONG THUNDERSTORM WAS NEAR TALKING ROCK...OR NEAR
JASPER...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...NELSON...TALKING ROCK...MARBLEHILL...LAKE
TAMARACK...HINTON... TALMADGE...BLAINE...SEQUOYAH LAKE AND TATE.

LAT...LON 3447 8432 3447 8428 3443 8426 3438 8426
      3438 8439 3437 8440 3439 8443 3438 8458
      3441 8458 3441 8465 3454 8465 3456 8450
      3455 8448 3456 8449 3456 8448 3455 8447
      3456 8443 3455 8437 3456 8437 3456 8435
TIME...MOT...LOC 2126Z 322DEG 10KT 3447 8449
Special weather statement, Aug 5, 6:08 PM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT FRI AUG 5 2016

GAZ053-052245-
COWETA GA-
608 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 645 PM EDT...

AT 608 PM EDT...A STRONG THUNDERSTORM WAS OVER NEWNAN...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 45 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...SENOIA...GRANTVILLE...LUTHERSVILLE...MORELAND...
SHARPSBURG...TURIN...HARALSON...EAST NEWNAN...CORINTH...THOMAS
CROSSROADS... ARNCO-SARGENT AND MADRAS.

LAT...LON 3350 8472 3341 8462 3336 8458 3332 8452
      3325 8450 3324 8451 3322 8462 3322 8465
      3323 8465 3322 8469 3323 8470 3322 8472
      3322 8485 3319 8486 3322 8486 3323 8494
      3340 8497
TIME...MOT...LOC 2208Z 336DEG 11KT 3335 8482
Special weather statement, Aug 5, 6:55 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT FRI AUG 5 2016

GAZ053-056-067-068-052345-
SPALDING GA-COWETA GA-PIKE GA-MERIWETHER GA-
655 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SPALDING...
SOUTHEASTERN COWETA...PIKE AND NORTHEASTERN MERIWETHER COUNTIES UNTIL
745 PM EDT...

AT 654 PM EDT...A STRONG THUNDERSTORM WAS OVER HARALSON...OR 15 MILES
NORTHWEST OF ZEBULON...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ZEBULON...GREENVILLE...HARALSON...GAY...DIGBEY...WOOSTER...HILLTOP...
HOLLONVILLE...ALVATON...IMLAC AND ROCKY MOUNT.

LAT...LON 3324 8469 3329 8451 3326 8450 3326 8447
      3307 8427 3299 8472
TIME...MOT...LOC 2254Z 333DEG 14KT 3322 8457
Special weather statement, Aug 5, 6:58 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT FRI AUG 5 2016

GAZ054-056-052345-
SPALDING GA-FAYETTE GA-
658 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SPALDING AND SOUTHEASTERN
FAYETTE COUNTIES UNTIL 745 PM EDT...

AT 658 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKS...OR 10 MILES
WEST OF GRIFFIN...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...BROOKS...ZETELLA...DIGBEY...VAUGHN...HIGHLAND MILLS...BIRDIE...
LAKE HORTON...ROVER AND EXPERIMENT.

LAT...LON 3336 8439 3335 8439 3335 8438 3328 8425
      3319 8427 3319 8437 3320 8438 3320 8439
      3321 8440 3321 8445 3328 8452 3329 8451
TIME...MOT...LOC 2258Z 314DEG 4KT 3327 8445
Special weather statement, Aug 5, 7:45 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT FRI AUG 5 2016

GAZ067>069-060015-
UPSON GA-PIKE GA-MERIWETHER GA-
745 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...PIKE AND
EASTERN MERIWETHER COUNTIES UNTIL 815 PM EDT...

AT 745 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GAY TO NEAR MOLENA TO NEAR ZEBULON...AND MOVING
SOUTHEAST AT 20 MPH.

  HAZARD...UP TO 45 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...ZEBULON...MANCHESTER...WOODBURY...WARM SPRINGS...MOLENA...
WILLIAMSON...MEANSVILLE...GAY...LINCOLN PARK...SUNSET VILLAGE...THE ROCK...
CREST...LIFSEY SPRINGS...HOLLONVILLE...ATWATER...REDBONE CROSSROADS...
ALVATON...IMLAC AND WOOSTER.

LAT...LON 3316 8464 3319 8448 3321 8444 3321 8440
      3319 8437 3319 8425 3304 8425 3303 8427
      3300 8427 3299 8424 3283 8425 3284 8446
      3285 8447 3286 8449 3288 8448 3288 8450
      3285 8457 3285 8468
TIME...MOT...LOC 2345Z 332DEG 17KT 3305 8456 3304 8443 3313 8438
Special weather statement, Aug 5, 11:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EDT FRI AUG 5 2016

GAZ024-060415-
BANKS GA-
1127 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 1215 AM EDT...

AT 1127 PM EDT...A THUNDERSTORM  WITH HEAVY RAINFALL OVER
HOMER...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOMER...PINEFIELD CROSSROADS AND BANKS CROSSING.

LAT...LON 3442 8338 3432 8339 3426 8334 3424 8334
      3421 8336 3420 8340 3426 8348 3426 8349
      3439 8362 3447 8343
TIME...MOT...LOC 0327Z 331DEG 5KT 3437 8349

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 4:21 PM EDTSpecial Weather StatementFFCCoweta39 min
Aug 6, 4:27 PM EDTSpecial Weather StatementFFCChattooga, Floyd48 min
Aug 6, 6:17 PM EDTSpecial Weather StatementFFCSpalding43 min
Aug 6, 6:55 PM EDTSpecial Weather StatementFFCGwinnett35 min
Aug 6, 7:15 PM EDTSpecial Weather StatementFFCHenry30 min
Aug 6, 7:40 PM EDTSpecial Weather StatementFFCNewton35 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.